# SDR CALA2013111300836

- Difficulty date: November 12, 2013
- Submitted: November 13, 2013
- Operation: Air carrier
- Aircraft: N17730
- Make and model: Boeing 737724
- Aircraft serial: 28798
- Aircraft time: 48,595 hours, 16,238 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 148A1230
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME STATION 1064 BETWEEN S 5R & S 6R APPEARS TO HAVE A CRACK BELOW SHEAR TIE FASTENER.  TRIMMED OUT DAMAGE ON FRAME, FABRICATED & INSTALLED REPAIR.
